Advances in Differential Equations

Local existence and uniqueness of weak solutions for nonlinear parabolic equations with superlinear growth and unbounded initial data

Alessio Porretta

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Adv. Differential Equations Volume 6, Number 1 (2001), 73-128.

Dates
First available in Project Euclid: 2 January 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1357141502

Mathematical Reviews number (MathSciNet)
MR1799681

Zentralblatt MATH identifier
1004.35067

Subjects
Primary: 35K55: Nonlinear parabolic equations
Secondary: 35A07 35D05 35K60: Nonlinear initial value problems for linear parabolic equations

Citation

Porretta, Alessio. Local existence and uniqueness of weak solutions for nonlinear parabolic equations with superlinear growth and unbounded initial data. Adv. Differential Equations 6 (2001), no. 1, 73--128. https://projecteuclid.org/euclid.ade/1357141502.


Export citation